# SDR AALA202412028912

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 65,509 hours, 27,330 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: PRESSURE LEAK AT CAPTAINS SLIDING WINDOW; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. ACCOMPLISHED CABIN PRESSURISATION LEAK TEXT ON L2 WINDOW. PER 05-51-91. NO LEAKS NOTED, NO FAULT FOUND.
